Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I am a very healthy male, 68, no prescriptions, very

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 9447 Questions
Question
I am a very healthy male, 68, no prescriptions, very active. I have a reduced desire for sex, and am researching a testosterone booster. I am considering one that claims to be all natural with no side effects.
is there a danger here?
Sat, 3 Feb 2018 in General Health
 
 
Answered by Dr. Ivan R. Rommstein 1 hour later
Brief Answer:
see next

Detailed Answer:
Hi and welcome to HCM

Well, there is no danger with natural, herbal products that increase testosterone levels and these are widely used. There are many commercial products available such as Mucuna Pruriens or Tongkat XXXXXXX but also supplements with more active ingredients. It is important that you buy it in official shop and those which are approved by national regulatory bodies.
Most of them dont have any side effects.
Only real testosteron in injections may have serious side effects and this should not be used.
ALso, reduced desire may not just be a result of low testostrone, but also some vascular or neurologic issues as well as anxiety so if there wont be improvement, you should see urologist for further evaluation. Wish you good health. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor